MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PLEXA S 60; ICD LEAD

BIOTRONIK SE & CO. KG PLEXA S 60; ICD LEAD
Model Number 395722
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation (2443)
Date of Event 07/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
System was explanted because the patient seemed to be allergic to the epoxy and resins.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
We received the lead and your event description.The information you provided has been entered into our quality system as a complaint.Allergy to the epoxy and resins was observed following the implantation of this biotronik device.Therefore the lead as received was visually and electrically inspected.A bent distal end and a df-4 connector pin were found, which most likely occurred due to mechanical forces applied during the surgery.The quality documents associated with the manufacture of this particular lead were re-investigated.There was no sign of any inconsistency during production and final acceptance test.Please note that no epoxy resin materials are used to manufacture plexa leads.In conclusion there was no indication of a material or manufacturing problem.

Brand Name
PLEXA S 60
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10393590
Report Number1028232-2020-03352
Device Sequence Number19301492
Product Code NVY
UDI-Device Identifier04035479133139
UDI-Public04035479133139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number395722
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR